I am a 52 year old female. Recently dx with gastroparesis and am taking bentyl and domperidone with no relief. n I always feel bloated and the heartburn is constant. I now have pale yellow stools and am concerned that there is a connection to the previous dx.....do you have any suggestions as to what to do next. I am a nurse and appreciate any thought on the subject. the quality of my life i horrible right now.....constant heartburn no relief....help please
Welcome to the gastroenterology community! Heartburn and reflux are very common with gastroparesis. This can often be helped by dietary changes. I would recommend eating many small meals throughout the day, eating a low-fiber low-fat diet, and avoid spicy or acidic foods.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.